# SDR KNNA20112491

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 50,889 hours, 30,298 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 69547672
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 50,889 hours, 30,298 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DISCREPANCY- IN FLIGHT BOTH "A" PUMPS LOW PRESSURE MASTER CAUTION. SYS A QUANTITY 0.  FOUND BROKEN FLEX LINE AT SYS A LT WHEEL WELL.  R & R LINE IAW AMM 20-10-51.  SERVICED HYD FLUID IAW AMM 12-12-0. BLEED BOTH "A" PUMPS AND SYS.  OPS CHECK NORMAL IAW AMM 29-11-0.  NO LEAKS NOTED.
